I take 200mg of stalevo evey 4 hrs or 6 times daily, I also take 1/2mg of clonazepam with each dose of stalevo every 4 hours or 6 times daily. it is now wearing off at 3 hrs, leaving me unable to walk, breathing difficulty,sweating and scared. I have no neurologist and my MD is trying his best to help me . I need to take something every 2 or 3 hrs so I stay more steady and won't fall to the bottom and wait another 2 hrs to feel better. Please help.
chissy55; I am so sorry your having so much problems with your Medications and sadly as far as dose you are on the maximum amount of the Stelvio but your problem is common with it wearing out faster than it is supposed to.It may come the time if it continues for the doctor to try something else at last choice. It just mentions these couple of things that can affect the absorption of your medication so I'M going to let you know just in case. It says this Diets that are high in protein may decrease your body's ability to absorb Stalevo. Discuss any questions or concerns with your doctor. Tell your doctor if you have a diet that is high in protein, or if you will be changing your diet to include more protein.By diet they don't mean your on a diet but if your eating very much fattie grease food or food high in protein it can affect the length of time your medication last in your system ALSO make sure your swallowing the pills you can't break chew or anything but swallow the medication.You might want to go over what you eat and see if your able to adjust if your eating too much protein in your daily food.But like I said this is a common problem with this medication.Wish I could be of more help, but it seems like this is very common with this medication but if here is anything you can do about it give it a try.keep in contact with your doctor and please no falling.Best wishes. Chuck1957.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2010 • 2 answers
Posted 7 Oct 2010 • 1 answer
Posted 27 Feb 2011 • 1 answer
Posted 19 Jun 2014 • 1 answer
Posted 2 days 4 hours ago • 1 answer